# SDR MASA2011031902189

- Difficulty date: March 17, 2011
- Submitted: March 20, 2011
- Operation: Air carrier
- Aircraft: N506MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10073
- Aircraft time: 21,336 hours, 15,043 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Quick Disconnect
- Condition: Loose
- Location: Brake Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT O/B BRAKE WILL NOT HOLD SHOWS 8.  MX RE-SECURED QUICK DISCONNECT.
